# SDR SWAA091614

- Difficulty date: March 10, 2009
- Submitted: March 12, 2009
- Operation: Air carrier
- Aircraft: N748SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29800
- Aircraft time: 36,017 hours, 20,849 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63551101
- Part serial: 0222
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY EVACUATION SLIDE PRESSURE LOW.  REMOVED AND REPLACED SLIDE PER MT.
